We propose, in the present paper, the investigation of the Sumudu transformation for certain distribution spaces with regard to the fractional integral and differential operators of the transform. This paper is organized in two sections, first of which gives an abriged text on fractional operators and the Sumudu transform (which is less discussed and reserached). Basic concept in analysing the investigation is initiated by the fact that the Riemann-Liouville fractional integral can be expressed as one of the appropriate forms of the Abel integral equation, which is the second section of this paper.
Loonker, Deshna and Banerji, P. K.
Fractional Integrals and Derivatives for Sumudu Transform on Distribution Spaces,
Applications and Applied Mathematics: An International Journal (AAM), Vol. 7,
1, Article 13.
Available at: https://digitalcommons.pvamu.edu/aam/vol7/iss1/13